# SDR SWAA2021090212015

- Difficulty date: August 25, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXIT LIGHT IS INOP. / [01] RESEATED CONNECTOR D11078 AT OVER WING EMERGENCY EXIT LIGHT IAW SWPM 20-61-28. PERFORMED GOOD TEST IAW AMM 33-51-00-710-801.; [02] VERIFIED CORRECTIVE ACTION #1.; [03] VERIFIED TASK IS COMPLETE.
